Publication:
Fourier-Padé approximants for Angelesco systems

Loading...
Thumbnail Image
Identifiers
ISSN: 0176-4276 (Print)
ISSN: 1432-0940 (Online)
Publication date
2007-11
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We study linear and nonlinear simultaneous Fourier-Pade approximation for Angelesco systems of functions and give the exact rate of convergence/divergence of the approximants in terms of the solution of associated vector equilibrium potential problems which differ for the linear and nonlinear cases.
Description
21 pages, no figures.-- MSC2000 codes: 30E10, 42C05.
MR#: MR2335687 (2008j:41009)
Zbl#: Zbl pre05215528
Keywords
Rational approximation, Multipoint Padé approximation, Fourier-Padé approximation, Potential theory
Bibliographic citation
Constructive Approximation, 2007, vol. 26, n. 3, p. 339-359